MathSciNet Relay Station
MathSciNet bibliographic data
MR899400 11R39 (11G45 14D20 22E55)
Laumon, Gérard Correspondance de Langlands géométrique pour les corps de fonctions. (French) [Geometric Langlands correspondence for function fields] Duke Math. J. 54 (1987), no. 2, 309–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement